# SDR AALA202402058808

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 40,598 hours, 16,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Part number: 762187F
- Part serial: AAA7003523
- Condition: False Indication
- Location: Zone 100
- Part time: 40,598 hours, 16,998 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ENROUTE TO MIA DUE TO FMS 1 FAILED. FMS 2 WAS ON MEL. FLIGHT LANDED SAFELY IN MIA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND FAULTS OCCUR AFTER POWER TRANSFER. FAULT EXTERNAL DIST/BUS FAULT ON BUS POWER CONTROL UNIT AND BUS TIE BREAKER FAULT ON GENERATOR CONTROL UNIT. RESET BOTH UNITS. COULD NOT DUPLICATE FAULTS AFTER RESET. BUS POWER CONTROL UNIT REPLACED PER AMM 24-41-21 AS A PRECAUTION.
